Uniqueness for discontinuous ODE and conservation laws

Research output: Contribution to journalArticle

27 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)637-652
Number of pages16
JournalNonlinear Analysis, Theory, Methods and Applications
Volume34
Issue number5
DOIs
StatePublished - Dec 1 1998

Fingerprint

Theorem proving
Theorem Proving
Well-posedness
Conservation Laws
Integral equations
Mathematical operators
Conservation
Integral Equations
Uniqueness
Topology
Optimization

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{c879a91e91aa405eb9aa4e375db22333,
title = "Uniqueness for discontinuous ODE and conservation laws",
author = "Alberto Bressan and Wen Shen",
year = "1998",
month = "12",
day = "1",
doi = "10.1016/S0362-546X(97)00590-7",
language = "English (US)",
volume = "34",
pages = "637--652",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "5",

}

Uniqueness for discontinuous ODE and conservation laws. / Bressan, Alberto; Shen, Wen.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 34, No. 5, 01.12.1998, p. 637-652.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Uniqueness for discontinuous ODE and conservation laws

AU - Bressan, Alberto

AU - Shen, Wen

PY - 1998/12/1

Y1 - 1998/12/1

UR - http://www.scopus.com/inward/record.url?scp=0032343461&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032343461&partnerID=8YFLogxK

U2 - 10.1016/S0362-546X(97)00590-7

DO - 10.1016/S0362-546X(97)00590-7

M3 - Article

AN - SCOPUS:0032343461

VL - 34

SP - 637

EP - 652

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 5

ER -